Bulletin of the American Mathematical Society

Review: G. Pólya, Mathematics and plausible reasoning

Paul R. Halmos

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 61Number 3, Part 1 (1955), 243-245.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183519731

Citation

Halmos, Paul R. Review: G. Pólya, Mathematics and plausible reasoning. Bull. Amer. Math. Soc. 61 (1955), 243--245. https://projecteuclid.org/euclid.bams/1183519731


Export citation